# SDR TSAA20161202039

- Difficulty date: September 23, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD TRAILING EDGE AFT FLAP DELAMINATED ALONG AFT EDGE ON LOWER SURFACE. REPAIRED IAW SRM, REV 111, 51-70-10, REPAIR 4, PAGE 214, FIGURE 202, ITEM H.
